Some optimization problems on solubility sets of separable Max-Min equations and inequalities
Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 2, pp. 45-57
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1997_38_2_a5,
author = {Tharwat, A. and Zimmermann, K.},
title = {Some optimization problems on solubility sets of separable {Max-Min} equations and inequalities},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {45--57},
year = {1997},
volume = {38},
number = {2},
mrnumber = {1614039},
zbl = {0900.65193},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a5/}
}
TY - JOUR AU - Tharwat, A. AU - Zimmermann, K. TI - Some optimization problems on solubility sets of separable Max-Min equations and inequalities JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1997 SP - 45 EP - 57 VL - 38 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a5/ LA - en ID - AUCMP_1997_38_2_a5 ER -
%0 Journal Article %A Tharwat, A. %A Zimmermann, K. %T Some optimization problems on solubility sets of separable Max-Min equations and inequalities %J Acta Universitatis Carolinae. Mathematica et Physica %D 1997 %P 45-57 %V 38 %N 2 %U http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a5/ %G en %F AUCMP_1997_38_2_a5
Tharwat, A.; Zimmermann, K. Some optimization problems on solubility sets of separable Max-Min equations and inequalities. Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 2, pp. 45-57. http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a5/